| Model Number |
MX448HFB |
| Medical Device Problem Codes |
Complete Blockage (1094); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the lipid line kept beeping occluded.Attempted to flush the lipids from two different port sites, but it just kept backing up into the rubber part of the tubing into a "big bubble".Changed to a new extension set with a filter.No adverse patient effects were reported by the customer.
Additional Manufacturer Narrative
Other text: h6.Evaluation codes: updated.No product or photos were provided for analysis of this complaint therefore the investigation could not be performed.A device history record (dhr) review showed no discrepancies were observed during the manufacturing of the reported lot number.If the device is returned the manufacturer will re-open the complaint for further device analysis.